# SDR SWAA2019061733751

- Difficulty date: May 23, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOPSILL INNER CHORD CORRODED AT BS. 986, LBL 52.      R&R INNER CHORD IAW DWG AND SRM.
